Alert archive / Oregon / Gale Warnings in 2022
Gale Warning 2, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jan 5, 2022, 3:12 PM PST. It took effect at Jan 6, 2022, 7:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2022, 3:12 PM PST (23:12 UTC)
- In effect from
- Jan 6, 2022, 7:00 PM PST
- Expired
- Jan 7, 2022, 7:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
483 WHUS76 KMFR 052312 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 312 PM PST Wed Jan 5 2022 PZZ356-376-061215- /O.EXT.KMFR.SC.Y.0003.220106T0600Z-220107T0300Z/ /O.UPG.KMFR.GL.A.0001.220107T0000Z-220107T1500Z/ /O.NEW.KMFR.SE.W.0002.220107T1200Z-220108T1200Z/ /O.NEW.KMFR.GL.W.0002.220107T0300Z-220107T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 312 PM PST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 7 PM THURSDAY TO 4 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts up to 50 kt and seas 10 to 16 ft at 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 16 to 21 ft at 11 to 13 seconds expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 10 ft at 9 to 11 seconds expected. * WHERE...All areas will be affected by the Gale Warning and Hazardous Seas Warning. The Small Craft Advisory will initially affect areas north of Gold Beach, but will spread to all areas after 10 AM Thursday. * WHEN...For the Gale Warning, from 7 PM Thursday to 4 AM PST Friday. For the Hazardous Seas Warning, from 4 AM Friday to 4 AM PST Saturday. For the Small Craft Advisory, from 10 PM this evening to 7 PM PST Thursday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-370-061215- /O.EXT.KMFR.SC.Y.0003.000000T0000Z-220107T0300Z/ /O.UPG.KMFR.GL.A.0001.220107T0000Z-220107T1500Z/ /O.NEW.KMFR.SE.W.0002.220107T1200Z-220108T1200Z/ /O.NEW.KMFR.GL.W.0002.220107T0300Z-220107T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 312 PM PST Wed Jan 5 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 7 PM THURSDAY TO 4 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts up to 50 kt and seas 13 to 18 ft at 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 15 to 20 ft at 11 to 13 seconds expected. For the Small Craft Advisory, southwest winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 11 ft at 9 to 11 seconds expected. * WHERE...All areas will be affected by the Gale Warning and Hazardous Seas Warning. The Small Craft Advisory will initially affect all but 10nm to 60 nm offshore south of Bandon, but will spread to all areas after 10 PM Wednesday. * WHEN...For the Gale Warning, from 7 PM Thursday to 4 AM PST Friday. For the Hazardous Seas Warning, from 4 AM Friday to 4 AM PST Saturday. For the Small Craft Advisory, until 7 PM PST Thursday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
4 follow-up statements
243 WHUS76 KMFR 061007 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 207 AM PST Thu Jan 6 2022 PZZ350-356-370-376-062315- /O.CON.KMFR.SC.Y.0003.000000T0000Z-220107T0300Z/ /O.EXT.KMFR.GL.W.0002.220107T0300Z-220107T1500Z/ /O.EXT.KMFR.SE.W.0002.220107T1500Z-220108T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 207 AM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 AM FRIDAY TO 4 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt with occasional gusts up to 50 kt and seas 10 to 16 ft at 8 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 16 to 21 ft at 11 to 13 seconds expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 10 ft at 9 to 11 seconds expected. * WHERE...All areas will be affected by the Gale Warning and Hazardous Seas Warning. The Small Craft Advisory will initially affect areas north of Gold Beach, but will spread to all areas after 10 AM Thursday. * WHEN...For the Gale Warning, from 7 PM this evening to 7 AM PST Friday. For the Hazardous Seas Warning, from 7 AM Friday to 4 AM PST Saturday. For the Small Craft Advisory, until 7 PM PST this evening. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
772 WHUS76 KMFR 062230 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 230 PM PST Thu Jan 6 2022 PZZ350-356-370-376-071130- /O.CON.KMFR.SC.Y.0003.000000T0000Z-220107T0300Z/ /O.CON.KMFR.GL.W.0002.220107T0300Z-220107T1500Z/ /O.CON.KMFR.SE.W.0002.220107T1500Z-220108T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 230 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 AM FRIDAY TO 4 AM PST SATURDAY... * WHAT...For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 ft at 9 to 10 seconds expected. For the Gale Warning, south winds 30 to 40 kt with occasional gusts up to 50 kt and seas 12 to 20 ft at 8 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 14 to 21 ft at 10 to 11 seconds expected, subsiding below 10 feet Saturday morning. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 7 PM PST this evening. For the Gale Warning, from 7 PM this evening to 7 AM PST Friday. For the Hazardous Seas Warning, from 7 AM Friday to 4 AM PST Saturday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
869 WHUS76 KMFR 071128 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 328 AM PST Fri Jan 7 2022 PZZ356-376-080000- /O.CON.KMFR.GL.W.0002.000000T0000Z-220107T1500Z/ /O.EXT.KMFR.SE.W.0002.220107T1500Z-220108T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 328 AM PST Fri Jan 7 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts 35 to 45 kt and very steep seas from the south at 11 to 16 ft. For the Hazardous Seas Warning, very steep and hazardous seas 11 to 14 ft at a dominant period of 10 seconds expected, subsiding below 10 feet Saturday morning. * WHERE...All areas. * WHEN...For the Gale Warning, until 7 AM PST this morning. For the Hazardous Seas Warning, from 7 AM this morning to 4 PM PST this afternoon. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-370-080000- /O.CON.KMFR.GL.W.0002.000000T0000Z-220107T1500Z/ /O.EXT.KMFR.SE.W.0002.220107T1500Z-220108T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 328 AM PST Fri Jan 7 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING... * WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts 40 to as high as 50 kt and very steep seas from the south 14 to 19 ft. For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 ft at a dominant period of 10 seconds, subsiding below 10 feet Saturday morning. * WHERE...All areas. The Hazardous Seas Warning area covers only the northwestern half of this coastal waters area Friday evening. Advisory level conditions are expected during that time period across the southeastern portion of this coastal waters area. * WHEN...For the Gale Warning, until 7 AM PST this morning. For the Hazardous Seas Warning, from 7 AM this morning to 10 PM PST this evening. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ BTL Visit us at https://www.weather.gov/Medford
796 WHUS76 KMFR 071453 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 653 AM PST Fri Jan 7 2022 PZZ356-376-071800- /O.CAN.KMFR.GL.W.0002.000000T0000Z-220107T1500Z/ /O.EXT.KMFR.SE.W.0002.220107T1453Z-220108T0000Z/ /O.NEW.KMFR.SC.Y.0004.220108T0000Z-220109T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 653 AM PST Fri Jan 7 2022 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas generally from the southwest 11 to 14 ft at a dominant period of 10 seconds. For the Small Craft Advisory, steep seas 8 to 11 ft generally from the west at a dominant period of 10 seconds. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 4 PM PST this afternoon. For the Small Craft Advisory, from 4 PM this afternoon to 4 PM PST Saturday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-071800- /O.EXP.KMFR.GL.W.0002.000000T0000Z-220107T1500Z/ /O.EXT.KMFR.SE.W.0002.220107T1453Z-220108T0600Z/ /O.NEW.KMFR.SC.Y.0004.220108T0000Z-220109T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 653 AM PST Fri Jan 7 2022 ...GALE WARNING WILL EXPIRE AT 7 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST SATURDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts 35 to 45 kt and very steep seas from the south 14 to 19 ft. For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 ft, generally from the west, at a dominant period of 10 seconds. For the Small Craft Advisory, seas 8 to 12 ft generally from the west with a dominant period of 10 seconds. * WHERE...The Gale Warning is for areas between the coast and 40 NM west of the coast that are north of Coos Bay. he Hazardous Seas Warning area covers only the northwestern half of this coastal waters area Friday evening. Advisory level conditions are expected during that time period across the southeastern portion of this coastal waters area. * WHEN...For the Hazardous Seas Warning, until 10 PM PST this evening. For the Small Craft Advisory, from 4 PM this afternoon to 4 PM PST Saturday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ BTL Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 5, 2:54 PM PST, 18 minutes earlier.
Area forecast discussion, Jan 5, 2:54 PM PST, 18 minutes before
Area Forecast Discussion
National Weather Service Medford OR
254 PM PST Wed Jan 5 2022
.SHORT TERM...
Through the remainder of this evening into tonight, more showers
will move onshore producing light rain accumulation over many
locations. With snow levels around 8500 feet, almost every
location will see rain accumulation with the exception of our
highest mountains. Most of that rain will fall over higher terrain
with locations east of the Cascades and some of the valleys
missing out. This warm front will also keep things relatively
warmer tonight with lows falling into the mid 40's along the
coast and west of the Cascades and lower 30's east of the
Cascades. For this time of year, this ends up being roughly 10
degrees warmer than normal away from the coast.
In addition, look for some patchy fog tonight as clearing will
allow for some radiative cooling and low dew point depressions.
The light winds in the valleys should also aid in fog formation.
By Thursday, we're essentially stuck in this 'dirty ridge'
pattern. This is when high pressure exists aloft, yet there is
enough warm moist air pushing into the forecast area to produce
spotty precipitation along terrain. The probability of
precipitation still exists along the coast and into the Cascades
around Crater Lake. However, precipitation accumulation will be
less than 0.2 inches in those locations through Thursday.
-Smith
Another strong front will push through the area Thursday night
into Friday morning. This will result in a period of strong winds
in the usual locations (Coast, Shasta Valley and over the East
Side). Please see NPWMFR for the details on the wind. We are
expecting another 1-2 inches (give or take) of precipitation, with
the highest amounts in the coast ranges of Curry/western
Josephine counties. Some downslope flow in the Rogue/Shasta/Scott
valleys will result in amounts mostly 0.33 of an inch or less.
This system is moving through pretty fast, so we're not expecting
sustained precipitation to result in significant flooding
concerns. However, there can still be some ponding of water on
roadways with some rises on area waterways, especially some of the
"flashier" smaller creeks/streams. We'll continue to monitor this
though since river levels are running higher than they have been
all season. Once again, snow in the mountains looks to be mostly
unchanged in the forecast with 5-10 inches still a good bet above
5000 feet in the Cascades, primarily north of Highway 66, but also
for portions of the Siskiyous/Marble/Salmon mountains from Mt.
Ashland south into western Siskiyou County. Snow levels will
gradually lower Friday night to around 3000 feet by Saturday
morning, so there could be a little snow down to Siskiyou Summit,
around Lakeview or perhaps Klamath Falls/Alturas, but amounts in
those areas should be an inch or less. 1-3 inches will occur along
Highway 97 north of Chiloquin.
-Spilde
.LONG TERM...Friday through Wednesday, January 7-12, 2022...
By Saturday morning, the upper trough will shift well to the east
with high pressure aloft and at the surface expected to build in.
Any lingering early morning precipitation will end quickly and will
be followed by a mostly dry weekend. But, as is often the case
this time of year, due to recent precipitation and lots of low-
level/ground moisture, we'll likely be dealing with low clouds, fog
and freezing fog. Hopefully, this won't ruin what would otherwise be
a nicer weekend for the valleys west of the Cascades, with the ridge
axis overhead Saturday night into Sunday morning, the clouds/fog may
be tougher to break on Sunday.
The upper ridge will push off to the east into the Great Basin
Sunday night allowing the next Pacific disturbance to take aim
at the West Coast on Monday. But, as has been advertised here for
a few days now, this first system will likely split with one
piece glancing by to our north and another moving into California.
When this happens, we don't usually get much here. We'll maintain
slight chance/chance PoPs for rain along the coast, but the vast
majority of the area will likely remain dry.
Upper ridging likely rebuilds into the area Tuesday with the next
Pacific system arriving sometime mid next week. Depending on the
strength of ridging in advance of this system, this one too may
split or have difficulty penetrating very far inland. Either way,
the drier pattern overall is likely to persist with temperatures
running fairly close to the seasonal averages.
-Spilde
&&
.AVIATION...06/00Z TAFs...From the Cascades west...Areas of MVFR
cigs with higher terrain obscured will become widespread this
evening with areas of IFR cigs/vsbys in low clouds and fog. The
lower conditions will persist into Thursday morning, with some
clearing occurring in the afternoon. However, some areas will remain
IFR all day, especially near the coast.
East of the Cascades...Areas of MVFR cigs with some obscuration of
higher terrain will persist into Thursday morning, then clear to VFR
Thursday afternoon. The higher conditions will persist into Thursday
evening.
-Stockton
&&
.MARINE...Updated 200 PM PST Wednesday 5 January 2022...Weak fronts
will bring steep seas and gusty south to southwest winds to the
area through Thursday, especially north of Cape Blanco. A strong
front will bring south gale force winds and very steep seas to the
area Thursday night. Storm force gusts are possible with this
front. The winds will diminish Friday, but very steep seas will
persist through Friday night. High pressure will build offshore
Saturday, bringing a break in the stormy pattern through Monday.
-Stockton
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Wind Watch from Thursday evening through Friday morning for
ORZ021-022.
Winter Weather Advisory from 10 PM Thursday to 4 PM PST Friday
above 5500 feet in the for ORZ027-028.
CA...Winter Weather Advisory from 10 PM Thursday to 4 PM PST Friday
above 5500 feet in the for CAZ080.
Pacific Coastal Waters...Small Craft Advisory from 10 PM this evening to 7 PM PST
Thursday for PZZ356-376.
Gale Warning from 7 PM Thursday to 4 AM PST Friday for
PZZ350-356-370-376.
Hazardous Seas Warning from 4 AM Friday to 4 AM PST Saturday for
PZZ350-356-370-376.
Small Craft Advisory until 7 PM PST Thursday for PZZ350-370.In the hours before
Local storm report, Jan 5, 3:02 PM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
302 PM PST WED JAN 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 E GOLD BEACH 42.42N 124.31W
01/05/2022 M1.57 INCH CURRY OR TRAINED SPOTTER
24 HOURS ENDING AT 7 AM PST.
0800 AM HEAVY RAIN 2 SSE PISTOL RIVER 42.26N 124.39W
01/05/2022 M2.93 INCH CURRY OR TRAINED SPOTTER
24 HOURS ENDING AT 8 AM PST.
&&The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 10:00 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath | 12 hr |
| Jan 5, 2:10 AM PST | Gale Watch | MFR | 13 hr | |
| Jan 5, 2:42 PM PST | High Wind Watch | MFR | Coos, Curry, Douglas | 13 hr |
| Jan 5, 2:46 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath | 49 hr |
| Jan 5, 3:12 PM PST | Hazardous Seas Warning | MFR | 55 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.